# SDR P5CA9600266

- Difficulty date: June 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- Engine: Pwa JT9D7A
- System (JASC): 7800 · Engine Exhaust System
- Part: Exh Sleeve Skin
- Condition: Cracked
- Location: Nr 4 Engine
- Part time: 68,766 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 4 ENGINE EXHAUST SLEEVE EXTERNAL LEADING EDGE SKIN PULLED BACK, CRACKED AND PARTLY MISSING, RIGHT SIDE.  REMOVED DAMAGED SKIN IAW SRM 54-30-03.  INSTALLED REPAIR PLATE IAW SRM 51-30-02.  ENGINE TOTAL CYCLES, 16,359.
